# SDR ASAA2024062850658

- Difficulty date: June 28, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 33,938 hours, 10,584 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LH OVERDOOR EXIT SIGN NOT TURN ON DURING EMERGENCY LIGHTS OPERATIONAL CHECK TASK CARD 78233008. ALSO LH FWD MID AND LH AFT MID CABIN EMERGENCY LIGHT DO NOT TURN ON. GROUNDED - YES. REPLACED LH MID OVERWING POWER SUPPLY (CHARGER ASSY) AND BATTERY PACK IAW 33-51-06. OPS CHECK GOOD. ALSO LH FWD MID AND AFT MID CABIN BATTERY PACK REPLACED IAW AMM 33-51-06 OPS CHECK GOOD.
